# SDR AALA202011139010

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 19,076 hours, 2,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1158384
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  INOPERATIVE EMERGENCY PATH LIGHTING AT SEAT ROWS 13 THRU 18. REPLACED WELS CONTROL UNIT, IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.  ALSO REPLACED THREE WELS BATTERY UNITS (AALA202011139014, AALA202011139015, AALA202011139016), IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.
